# SDR YENA2023060500575

- Difficulty date: June 1, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N3065J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55120
- Aircraft time: 5,181 hours, 1,870 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#247, BOS-SLC. 'ODOR REPORTED IN CABIN W/ CHEMICAL SMELL CRUISE PHASE OF FLIGHT. INTENSITY MODERATE DURTATION TRANSIENT. LOCATION DETRECTED ROWS 12-18. APPARENT SOURCE- AIR SUPPLY VENTS. ( BLEED AIR SYSTEM 1) ENGINE LEFT SIDE ).' (SUPPLEMENTAL INFORMATION TO FOLLOW)
